# SDR DHL2005806537

- Difficulty date: September 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1270-1280
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT L-36 CRACKED 7 INCHES BETWEEN STA 1270 & 1280.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS, CUT OUT CRACKED LONGERON SEGMENT, PERFORMED NDT INSP OF WORK AREA IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK NEITHER CORROSION FOUND.  FABRICATED NEW LONGERON SEGMENT.  PERFORMED NDT INSPECTION OF THE NEW LONGERON SEGMENT.  FABRICATED SPLICE AND DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW SRM 53-2-2 FIG 13, TR 53-191, SRM 51-1-20D, SRM 51-3-1.
